List H-Coloring a Graph by Removing Few Vertices

Chitnis, R and Egri, L and Marx, Dániel (2017) List H-Coloring a Graph by Removing Few Vertices. ALGORITHMICA, 78 (1). pp. 110-146. ISSN 0178-4617 10.1007/s00453-016-0139-6

[img] Text
Restricted to Registered users only

Download (664kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 30 Nov 2017 19:54
Last Modified: 30 Nov 2017 19:54

Update Item Update Item